# SDR DL76S960203

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

INFLIGHT GOT EICAS FOR LT SYS HYDRAULIC'S, FOLLOWED IMMEDIATELY BY LEFT HYDRAULIC SYS PRESSURE MESSAGE.  STATUS PAGE SHOWS LT QTY AT 0.04.  FOUND CHECK VALVE AT GROUND HYD SERV QUICK DISCONNECT LEAKING.
